MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562650
Medical Device Problem Codes Failure to Cut (2587); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval med stiff snare was used during a gastroscopy procedure performed on an unknown date.During a gastroscopy procedure, a gastroenterologist performed a macro biopsy in the gastric fundus area.A 30 mm polypectomy snare was used for the biopsy.The snare was tested, and it opened and closed ok.After closing the snare, the handle of the device detached from the device's body.The snare was unable to cut.Bleeding started, and a hemostatic maneuver was performed.It was not reported what intervention was required.The patient had to return the next day and was taken to the operating room to undergo another hemostatic maneuver.It was not reported what intervention was required.Note: no further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: (initial reporter email) (b)(6).Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage major.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a050702 captures the reportable event of loop cutting issues.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17208972
Report Number3005099803-2023-03477
Device Sequence Number6666838
Product Code FDI
UDI-Device Identifier08714729748069
UDI-Public08714729748069
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Model NumberM00562650
Device Catalogue Number6265S
Device Lot Number0030019397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown